# SDR DALA13060711816

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29718
- Aircraft time: 51,019 hours, 10,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS INOPERATIVE,   FOUND BATTERY PACK LOOSE.  R & R POWER SUPPLY & BATTERY PACK IAW AMM 33-51.  OPS CHECKED GOOD.  OK FOR SERVICE.
